# SDR IPXA2023062093483

- Difficulty date: June 3, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 81,871 hours, 18,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71454
- Condition: Cracked
- Location: Main Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3MAIN CABIN R/H FLOOR WEB IS CRACKED AT STA 1986.REMOVED, FABRICATED AND REPLACED CRACKED FLOOR WEB IAW SRM 51-35-01 AND DWG AGA7145. (MINOR)
